# SDR DALA2017030801893

- Difficulty date: March 7, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N303DQ
- Make and model: Boeing 737732
- Aircraft serial: 29688
- Aircraft time: 27,334 hours, 11,162 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON FLOORBEAM LOCATED BS 986.5 LBL 45.5 AT AFT GALLEY AREA. MAINTENANCE REPAIRED FLOORBEAM AT BS986.5 FROM LBL 0 TO LBL 50 PAX CABIN AS PER SRM 53-70-51 REPAIR 4.
